# SDR UIEA2020052901134

- Difficulty date: May 26, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,813 hours, 16,115 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER MAP RANGE DISAGREE ON ALL MAP RANGES WHILE LT RADAR IN USE.  OPERATIONS CHECK OF LT WX RADAR IAW FIM 34-43-00-809.  NO FAULT NOTED.
